# SDR FDEA201406111398

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,829 hours, 14,744 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP UPPER SKIN LOWER SUPPORT RIB 27 FOUND CRACKED IN THREE PLACES.  REPAIRED IAW EA 6-5750-T0308432 PT1.  MAJOR REPAIR IAW GMM6-2-100.
